My papers

Please use the published version in references — numbering does not always coincide with the arXiv version.

ArXiv identifier Title Publication information
1808.09358  Functorial transfer between relative trace formulas in rank one  Preprint, 77pp, submitted. 
1805.04640  Transfer operators and Hankel transforms between relative trace formulas, II: Rankin--Selberg theory  Preprint, 86pp, submitted. 
1804.02383  Transfer operators and Hankel transforms between relative trace formulas, I: character theory  Preprint, 68pp, submitted. 
1801.03881  Relative functoriality and functional equations via trace formulas  To appear in Acta Mathematica Vietnamica. 45pp. 
1710.01866  The Selberg trace formula revisited  Preprint, 80pp.  
1610.06202  Plancherel decomposition of Howe duality and Euler factorization of automorphic functionals  “Representation Theory, Number Theory, and Invariant Theory: In Honor of Roger Howe on the Occasion of His 70th Birthday”, 545–585. Springer International Publishing, Cham, 2017.
(In the printed book, the numbering of equations has been deranged by Springer.)  
1505.02169  The Schwartz space of a smooth semi-algebraic stack  Selecta Mathematica (N.S.), 22(4): 2401–2490, 2016.
Erratum included in arXiv version (to appear in Selecta Math.).
1412.6174  On the formal arc space of a reductive monoid.
(With Alexis Bouthier and Bảo Châu Ngô.) 
Amer. J. Math., 138(1):81–108, 2016.
Erratum: Amer. J. Math., 139(1):293–295, 2017.  
1410.2312  Inverse Satake transforms  To appear in the Proceedings of the Simons Symposium on “Geometric Aspects of the Trace Formula”. 27pp. 
1410.2279  Paley-Wiener theorems for a p-adic spherical variety.
(With Patrick Delorme and Pascale Harinck.)  
To appear in Memoirs of the AMS. 105pp. 
1402.3524  Beyond Endoscopy for the relative trace formula II: global theory.  To appear in J. Inst. Math. Jussieu, 101pp, published online, 2017. 
1207.5761  Beyond endoscopy for the relative trace formula I: local theory.  Automorphic Representations and L-functions, pp. 521–590. Tata Institute of Fundamental Research, Mumbai, India, 2013. 
1203.0039  Periods and harmonic analysis on spherical varieties.
(With Akshay Venkatesh.) 
Astérisque, (396):360, 2017.  
0905.4245  Spherical varieties and integral representations of L-functions  Algebra & Number Theory, Vol. 6 (2012), No. 4, 611–667.
(Important formula missing after example 4.5.1 in journal has been added to the arXiv version.) 
0905.4244  Spherical functions on spherical varieties.  Amer. J. Math., 135(5):1291–1381, 2013. 
math/0606130  On the unramified spectrum of spherical varieties over p-adic fields.  Compositio Mathematica 144 (2008), no. 4, 978–1016. 
math/0606129  A Casselman-Shalika formula for the Shalika model of GL_n.  Canad. J. Math. 58 (2006), no. 5, 1095–1120. 

Videos from my lectures at IAS, Fall 2017: [1], [2], [3], [4].